• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 24
Sort:
by name
by year
Article
Chistyakov V. Moscow University Mathematics Bulletin. 1986. No. 3. P. 54-59.
Added: Jan 20, 2010
Article
Dagaev D. Moscow University Mathematics Bulletin. 2010. Vol. 65. No. 2. P. 88-91.
Added: Mar 20, 2016
Article
V. V. Galatenko, Lukashenko T. P., Sadovnichy V. A. Moscow University Mathematics Bulletin. 2016. Vol. 71. No. 2. P. 61-67.

The almost everywhere convergence condition similar to the Menchoff-Rademacher condition is obtained for functional series with some weak analogue of the orthogonality property. As a corollary, results related to almost everywhere convergence of series with respect to Riesz systems, Hilbert and Bessel systems, and frames are obtained.

Added: May 22, 2016
1 2